# SDR COMA9860055

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Condition: Malfunction
- Location: Nlg Steering
- Part time: 2,917 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING MESSAGE ON EICAS.  REPLACED THE ECU.
